# SDR DALA1123121200

- Difficulty date: March 4, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 61,096 hours, 8,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 955 REAR SPAR BULKHEAD FAIL SAFE STRAP FASTENER HOLE CRACK.  REPAIR ACCOMPLISHED AS PER ERA 489715-14AD REV ORIG.
